Sorry to hear you feel rubbish and that you are being made redundant. That's a lot to cope with on top of everything else. Sometimes you feel like you have taken 5 steps forward and then ten back! Please come on here and talk away, you might find it helps. I am always happy to listen. Have you tried your local support centres? They offer lots of workshops and therapy such as aromatherapy and massage.
I'm fine thank you. Just trying to decide what to do. I think the hardest thing is others think you are fine once treatment is over and dont understand the emotional and anxiety side of things. For me it has got easier over the years but at the same time I can remember everything like it was yesterday.
Do you like walking, even with my stiff joints I find that helps to clear your head. I try to do lots of things I enjoy to help with mindfulness. Downside I love shopping but sadly I dont have the energy for all day shopping these days!
Sending you a huge hug..xxx
I’m 2 years down the line and feel pretty rubbish if I’m honest! On anti depressants as well as Tamoxifen. Hot flushes and joint pains are the main problems and I’ve just been made redundant from my job! 🤦🏼♀️ I try not to dwell on things too much and keep myself busy 😊 How are you doing? xx
Thank you for your reply. I am nearly 6 years down the line and really shouldn't have to worry about this. Sometimes it's really difficult to move forward when you have these constant reminders.
How are you feeling? Xx
Sorry you’re going through this. I heard from Boots that Teva 10mg may be coming back in stock in March, might be worth calling Teva directly to see if they can give you any info? Whatever you decide I hope the aching joints go away! Good luck 😊 xx
Interesting, I am still waiting for my prescription. I have been off the tablets for two weeks and I still have joint pain and fatigue. I guess I need to put some of it down to menopause and getting older! You question whether you would have that anyway without taking tamoxifen.
I would prefer to take tamoxifen but only the Teva brand which is unavailable. I have also turned around osteoporosis to ostopenia in my last check up. I notice bone thinning is a side effect of letrozole. Oh what to do!! Xxx
I agree it’s really unfair and we have little choice if we want to try and prevent a recurrence!
I’m post menopausal like you and was put onto Letrozole initially but struggled with really bad joint pains. But please don’t let that put you off, it’s worth a try and some people get on fine with it. My oncologist switched me to Tamoxifen and said there’s really not much difference between the two in terms of effectiveness 🤷♀️ Fingers crossed, I hope the letrozole suits you better xxx
Hello ladies, thank you so much for your replies. Sadly I didn't stick with tillomed, my skin was constantly itching. I then had a private prescription for 10mg of Teva ( this was the only way I could get it) now that is unavailable due to a shortage! Due to only wanting to take Teva and 20mg is no long available I have now been offered to try Letrozole. I am post menopause, but stuck with tamoxifen as with Teva had hardly had any side effects. The last 3 month have been a challenging and I am struggling with fatigue which had gone away with Teva. I really have mixed feeling about what to do and now in limbo while waiting for that prescription to come through. I think it is really unfair on top of everything else we go through to find ourselves in this situation. Xxx
I’ve just been switched to Tillomed and I’m having terrible side effects. Itching skin, joint pains and migraines to name a few! 😐 Boots have normally been very consistent but recently they’ve had trouble getting hold of Wockhardt too and my anti depressant brand has also been changed. My “preferred” brand is Teva so I’m wondering if I should ask my GP to change my prescription to 10mg x 2 in the hope that Teva becomes available again soon? 🤔
Re Tillomed, I was prescribed this rather than my usual brand (Wockhardt) a few weeks ago. I started taking it about two weeks ago & I'm afraid am having horrible side effects. Bad joint ache (I haven't had this for some time) & absolutely black depression. The only other brand to do this to me was Teva which again I had to take for a couple of months. Hopefully you'll cope better with it but it clearly doesn't suit me.
My prescription specifies Wockhardt but pharmacies don't really seem to care - especially when I used to pick up my prescription from Tesco. They used to hand out random brands, changing virtually every month. I've now reverted to Boots, despite the fact that it's much less convenient, & apart from this latest batch of Tillomed, they seem pretty consistent. I've got Wockhardt again after this batch of TIllomed so will revert to them with a sigh of relief.
I've been taking Tamoxifen for almost exactly four years now & it wouldn't take much to make me stop taking it 😞 I wish pharmacists would realise that each brand has its own specific side effects. Not easy for us all is it ......
Please do let us know if you find a stash. 👍😜 I was told the shortage is temporary - until March. I’ve been given the Tillomed to try. Dreading it as Teva is the only brand I’ve been able to cope with the side effects.
I’ve taken teva for 7 years now. Initially tried Rencol and had awful side effects inc aching legs. I then tried wockhardt & that seemed good But pharmacist couldn’t reliably get it then. I’m hoping to try wockhardt again or see what pharmacist suggests.
I truly believe you need to find a brand that works & stick with it. I’m hoping to be able to get to 10 years & then stop. i haven’t tried tillomed myself but may give it a go. My pharmacy have been great in keeping consistency so I’d say if yours isn’t then I’d change straight away to one that is even if I had to travel. Good luck. Julie
I love Teva too and can't get it now. I'm having a different brand every time now, currently Wockhardt but got relon and Tillomed too.. I stopped the Tillomed as was really stiff and achy but might not have been related, so will try that again next. I hate being switched every month but pharmacy just just shrug
Hello ladies. Thank you for all your replies. I decided to give it a go. Seemed ok at first, but then my skin went really itchy. I would wake up thinking I would be covered in spots but I wasn't, just itchy skin. So, what now! I decided to get 10mg Teva on private prescription as it was really the only brand that suited me. After much should I shouldn't I due to cost I called the doctors and she agreed to sign it. So whoop I was back on Teva, short lived also as now there is a shortage of 10mg!!! So back to the drawing board. It is so frustrating, we have enough to cope, deal with without the added stress of trying to get our meds.
I did notice my hair has been a lot thinner while taking tamoxifen, but I found changing products helped make it look thicker.
Will let you know if I find a big stash of Teva!!! Thanks again for you replies much appreciated.. xxx
Hi, yes I have tried Tillomed after being on Teva for over 3 years and it has been the best I’ve tried so far, with the fewest side effects 😊 sadly my joy was short lived as the chemist no longer stocks it so I’m having to try various other brands now in the hopes I can get another one that suits me 🤞
I was given Novofen in place of Teva but experiencing severe hair loss. I am not sure if it is due to Novofen or the accumulating effect of tamoxifen. My doc is clueless how to solve the hair loss issue. Seems no one else is taking Novofen and complaining of the same issue. Feeling very sad and angry.
Hi Evie, it's so difficult isn't it. Out of my 5 years on tamoxifen I have been lucky to get Teva for 4 of them. I tried Wockhardt and just came out in a rash and loads of spots. I wish it was easier for us, we have enough to deal with without having this challenge every 6 weeks. Let's see if anyone has tried it.. xx
Hi Poppy, I’ve not tried or even heard of that brand, but I’ll be interested to read any replies as I too have had to change from Teva. I’m on Wockhardt at the moment. It does seem a very individual thing, I’ve heard mixed reports on all brands (except Teva!)
Hi Ladies. I am trying to find amother brand following Teva being discontinued. My pharmacist mentioned Tillomed which I haven't heard of before but she said it has been around a couple of years. Would be interested to hear from anyone who has tried it especially if you have taken Teva in the past. Thank you..xx